The Faerie Queene
Bibliographic Data
| ID | 10425292 |
|---|---|
| Authors | Maurice Evans (University of Exeter, corresponding author) |
| Year | 1979 |
| Volume | 32 |
| Issue | 3 |
| Pages | 418-420 |
| Publication date | 1979-10-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Renaissance Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0034-4338 • E-ISSN: 1935-0236 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.2307/2860208 |
| OpenAlex | W2501273535 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Art · Group (periodic table · Chemistry · History · Poetry Analysis and Criticism
| Highly cited | No |
|---|